Previous |  Up |  Next


MSC: 26A33, 35K57, 42B37
Full entry | Fulltext not available (moving wall 24 months)      Feedback
pointwise convergence; nonlocal diffusion; dyadic fractional derivatives; Haar base
We solve the initial value problem for the diffusion induced by dyadic fractional derivative $s$ in $\mathbb R^+$. First we obtain the spectral analysis of the dyadic fractional derivative operator in terms of the Haar system, which unveils a structure for the underlying ``heat kernel''. We show that this kernel admits an integrable and decreasing majorant that involves the dyadic distance. This allows us to provide an estimate of the maximal operator of the diffusion by the Hardy-Littlewood dyadic maximal operator. As a consequence we obtain the pointwise convergence to the initial data.
[1] Aimar, H., Bongioanni, B., Gómez, I.: On dyadic nonlocal Schrödinger equations with Besov initial data. J. Math. Anal. Appl. 407 (2013), 23-34. DOI 10.1016/j.jmaa.2013.05.001 | MR 3063102
[2] Blumenthal, R. M., Getoor, R. K.: Some theorems on stable processes. Trans. Am. Math. Soc. 95 (1960), 263-273. DOI 10.1090/S0002-9947-1960-0119247-6 | MR 0119247
[3] Caffarelli, L., Silvestre, L.: An extension problem related to the fractional Laplacian. Commun. Partial Differ. Equations 32 (2007), 1245-1260. DOI 10.1080/03605300600987306 | MR 2354493
[4] Daubechies, I.: Ten Lectures on Wavelets. CBMS-NSF Regional Conference Series in Applied Mathematics 61 SIAM, Philadelphia (1992). MR 1162107
Partner of
EuDML logo